# SDR 2001UALA00458

- Difficulty date: April 9, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N7253U
- Make and model: Boeing 727222
- Aircraft serial: 21400
- Aircraft time: 64,722 hours, 37,172 cycles
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEN DUE TO PRESSURIZATION PROBLEMS. SUPPLEMENTAL DATA UPDATE AIRCRAFT FAILED HULL LEAK CHECK.REPAIRED LEAKS AND TESTED OK PER MM 21-30-05.
